It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 5 of 5 for hot flashes after stopping birth control. (0.174 seconds)


... I am 42, no children, I stopped taking Yaz 1 month ago. 3 weeks after stopping I started having hot flashes, I still have 1-2 very short ones a day and I have not gotten my period yet. Is this normal? How long does it last?? Any help would be appreciated. (1 replies)
... I think it's highly likely it could be related. After I quit taking the pill, I searched all over the internet about withdrawal effects from stopping the pill, and I was surprised at how many different things happened to different women when they quit. ... (5 replies)
... When I quit the pill, I did had increased cramps and backaches, as well as daily headaches, some acne breakouts on my back, and major hot flashes. ... (1 replies)

... I've been on the patch for 6 months and will be stopping it after this week because we'd like to ttc. ... (0 replies)
... in January 1997 which Ihad been on for 14 years. I had no trouble while on the pill. However, about three weeks after stopping it, I had the following adverse side effects which are still plaguing me, but aren't quite as severe as their onset. ... (7 replies)


Associated Tags: birth control issues, hot flashes

Pages: 1

All times are GMT -7. The time now is 08:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!